# SDR CA980504014

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 211401150
- Condition: Failed
- Location: Both Air Speed
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH AIRSPEED INDICATORS FAILED.   NEEDLE AND DRUM INDICATIONS VARIED FROM 0 TO 210 KNOTS IN TURBULENT CONDITIONS, WITH LIGHT ICING.  SYSTEM RETURNED TO NORMAL IN CLEAR AIR.
